# SDR F3LA200200240

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON STR 21R UNDER FRAME AT BS 727.  FABRICATED AND INSTALLED NEW STRINGER SECTION AND REPAIR SPLICES PER SRM 53-00-03, FIG 201 AND SOPM 20-41-02.
